# SDR EISA98113

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR LIGHT COMES ON IN CRUISE.  NO SMOKE DETECTED.  EXTINGUISHES ON GROUND AFTER LANDING.  GENERATED FROM PILOT REPORT.  PURGED SMOKE DETECTORS TUBES PER MM 26-00.  GROUND TEST NORMAL.  (M)
